It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Ipriflavone

Re: Ipriflavone

[ Back to Messages ]

Message

Posted by Marilyn on August 21, 2000 at 22:50:46:

In Reply to: Re: Ipriflavone posted by Bev of Va. on August 21, 2000 at 13:49:37:

: :
: : Hi Bev: good to hear from you; I will get the Ipriflavone you have described (not from soy);
the article I got off the internet describes many concerns about soy including:
.soybeans are high in phytic acid which can block the uptake of essential minerals.
.soybeans contain haemagglutinin which is a clot promoting substance that
causes red blood cells to clump together
.vegetarian who consume tofu and bean curd as a substitute for meat
and dairy products risk severe mineral deficiencies
.phytates found in soy interefere with zinc absorption
.while the japanese have low rates of breat and uterine cancer, they have a high rate
of pancreatic, liver and THYROID CANCER(SOY SEEMS TO CAUSE THRYOID CANCER IN
LABORATORY RATS)
consumption of of as little as 30 grams or two tablespoons of soybeans per day for
only one month rsulted in increase in thyroid stimulating hormone. Diffuse goiter
and hypothyroidism appeared in some of the subjects and many of them complained of
constipation, fatigue and lethargy.
.in 1992 the Swiss Health Service estimated that 100 grams of soy protein provided the
estrogenic equivalent of the pill.
As you can see things are not necessarily all rosy with soy-- I would be careful and talk to
your physician. I got this article from the Optimal Wellness Center on the net.
Have you had any negative side effects from the ipriflavone???
Good talking to you
Take care



Follow Ups




All times are GMT -7. The time now is 07:26 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!